RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2015, Volume 11, Pages 13–27 (Mi iigum214)  

This article is cited in 3 scientific papers (total in 3 papers)

About some properties of degenerate systems of linear integro-differential equations. I

N. D. Banga, V. F. Chistyakovb, E. V. Chistyakovab

a Irkutsk State Technical University, 83, Lermontov st., Irkutsk, 664034
b Institute of System Dynamics and Control Theory RAS, 134, Lermontov st., Irkutsk, 664033

Abstract: This paper contains the linear system integro-differential equations (IDE), with an identically degenerate or rectangular matrix at the derivative of the unknown vector functions, including systems with a weak singularity in the kernel. This paper discusses the structure of the common solutions of such systems.

Keywords: integro-differential equations, index, general solution, singular points.

Full text: PDF file (252 kB)
References: PDF file   HTML file
UDC: 517.977

Citation: N. D. Bang, V. F. Chistyakov, E. V. Chistyakova, “About some properties of degenerate systems of linear integro-differential equations. I”, The Bulletin of Irkutsk State University. Series Mathematics, 11 (2015), 13–27

Citation in format AMSBIB
\Bibitem{BanChiChi15}
\by N.~D.~Bang, V.~F.~Chistyakov, E.~V.~Chistyakova
\paper About some properties of degenerate systems of linear integro-differential equations.~I
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2015
\vol 11
\pages 13--27
\mathnet{http://mi.mathnet.ru/iigum214}


Linking options:
  • http://mi.mathnet.ru/eng/iigum214
  • http://mi.mathnet.ru/eng/iigum/v11/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Obratnaya zadacha dlya obyknovennogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom i nelokalnymi integralnymi usloviyami”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2016, no. 3, 19–33  mathnet  crossref  elib
    2. T. K. Yuldashev, “Obyknovennoe integro-differentsialnoe uravnenie s vyrozhdennym yadrom i integralnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:4 (2016), 644–655  mathnet  crossref  zmath  elib
    3. M. V. Bulatov, V. F. Chistyakov, “O nekotorykh rezultatakh issledovaniya vyrozhdennykh sistem integro-differentsialnykh uravnenii v shkole Yu.E. Boyarintseva”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 20 (2017), 17–31  mathnet  crossref
  • Number of views:
    This page:147
    Full text:51
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019